# SDR REXA2012071200896

- Difficulty date: July 1, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N8733G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7733
- Aircraft time: 21,848 hours, 18,725 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Gouged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD WEB GOUGED ABOVE WL73.5 AT RBL36.  REPAIRED IAW REO 601R53-61-2155.
